# SDR SWAA2022020365603

- Difficulty date: January 30, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 57,056 hours, 37,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY LIGHT STRIP HAS 1 LAMP INOP. ; / [01] RELAMPED AFT SERVICE DOOR EMERGENCY LIGHT STRIP LAMP PER AMM 33-51-01. OPS CHECK GOOD AT THIS TIME.
